Erythropoiesis Augmentation in a Jehovah’s Witness with Gastrointestinal Bleeding
AbstractBecause therapeutic options are limited, the treatment of anemia in a Jehovah’s Witness patient with bleeding presents a dilemma for the clinician. This report describes erythropoiesis augmentation in a Jehovah’s Witness with gastrointestinal bleeding.* The literature regarding the use of erythropoietin in gastrointestinal bleeding is also reviewed.
After publication of a manuscript in the CJHP, the authors of the manuscript must obtain written permission from the CSHP (email@example.com) before reproducing any text, figures, tables, or illustrations from the work in future works of their own. If a submitted manuscript is declined for publication in the CJHP, all said rights shall revert to the authors. Please note that any forms (e.g., preprinted orders and patient intake forms) used by a specific hospital or other health care facility and included as illustrative material with a manuscript are exempt from this copyright transfer. The CJHP will require a letter from the hospital or health care facility granting permission to publish the document(s).
Copyright © Canadian Society of Hospital Pharmacists.